Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 12, Number 2

All articles in this issue are freely accessible.

Biorthogonal systems of functions
Anna Johnson Pell.
Trans. Amer. Math. Soc. 12 (1911), 135-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500884
Applications of biorthogonal systems of functions to the theory of integral equations
Anna Johnson Pell.
Trans. Amer. Math. Soc. 12 (1911), 165-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500885
On the uniform convergence of the developments in Bessel functions
Charles N. Moore.
Trans. Amer. Math. Soc. 12 (1911), 181-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500886
Determination of the ordinary and modular ternary linear groups
Howard H. Mitchell.
Trans. Amer. Math. Soc. 12 (1911), 207-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500887
General theory of linear difference equations
George D. Birkhoff.
Trans. Amer. Math. Soc. 12 (1911), 243-284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500888